# SDR DALA1010543261

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 35,368 hours, 15,844 cycles
- Engine: Pwa PW123D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT CABIN UTILITY AREA DOOR SILL FR 66 & FR 68.  REPAIRED IAW SRM 51-42-11.
